# SDR REXA2013021600308

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 12 IN THE VERY FWD E & E BAY, IS CRACKED.  PERFORMED REPAIR ON LBL 12 BEAM IAW REO 690-53-11-46R.
